# SDR DALA2016051203884

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 49,945 hours, 6,644 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 75-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, SEAT TRACK AT AFT CABIN FRAMES 75-77, 750 FOUND CORRODED.   REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND DWG F5347804002.
